Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 37, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 6:06 PM CDT for 5 counties in Missouri. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 6:06 PM CDT (23:06 UTC)
- Expired
- Apr 8, 2015, 7:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Cooper County, MO, Howard County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 6:13 PM CDT | TSTM WND DMG | 17 W Boonville, MO | SEMI OVERTURNED NEAR MILE MARKER 84 ON INTERSTATE 70 |
| Apr 8, 6:13 PM CDT | NON-TSTM WND DMG | 3 W New Franklin, MO | LARGE TREE BLOCKING 87 HWY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.1 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
614
WUUS53 KEAX 082306
SVREAX
MOC053-089-159-175-195-090000-
/O.NEW.KEAX.SV.W.0037.150408T2306Z-150409T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
606 PM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
SOUTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 700 PM CDT
* AT 604 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF MARSHALL TO PILOT GROVE...AND
MOVING NORTHEAST AT 60 MPH.
AT 544 PM...LOCAL EMERGENCY MANAGEMENT REPORTED STRAIGHT LINE WIND
DAMAGE IN LA MONTE.
AT 544 PM...LOCAL EMERGENCY MANAGEMENT REPORTED A 63 MPH WIND GUST 4
MILES SOUTH OF LA MONTE.
AT 544 PM...LOCAL EMERGENCY MANAGEMENT REPORTED STRAIGHT LINE WIND
DAMAGE 4 MILES NORTH OF GREEN RIDGE.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLASGOW...BOONVILLE...FAYETTE...MOBERLY...PILOT GROVE...BUNCETON...
NEW FRANKLIN...ARMSTRONG...HIGBEE...CLARK...ARROW ROCK...LAMINE...
PRAIRIE HOME...FRANKLIN...WOOLDRIDGE AND RENICK.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 77 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9231 3924 9243 3900 9256 3892 9249
3881 9255 3868 9282 3868 9295 3902 9329
3922 9291 3923 9285 3927 9283 3954 9230
TIME...MOT...LOC 2306Z 229DEG 52KT 3908 9298 3884 9291
HAIL...0.88IN
WIND...60MPH
$$
LEIGHTON3 follow-up statements
377
WWUS53 KEAX 082324
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT WED APR 8 2015
MOC159-195-082334-
/O.CAN.KEAX.SV.W.0037.000000T0000Z-150409T0000Z/
PETTIS MO-SALINE MO-
624 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SALINE AND
NORTHEASTERN PETTIS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7
PM.
LAT...LON 3925 9231 3924 9243 3900 9256 3897 9255
3892 9249 3881 9255 3872 9275 3897 9305
3908 9291 3910 9291 3910 9294 3913 9294
3914 9291 3917 9291 3920 9286 3927 9282
3932 9271 3933 9271 3954 9231
TIME...MOT...LOC 2324Z 229DEG 52KT 3925 9272 3901 9266
$$
MOC053-089-175-090000-
/O.CON.KEAX.SV.W.0037.000000T0000Z-150409T0000Z/
COOPER MO-HOWARD MO-RANDOLPH MO-
624 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH...HOWARD AND COOPER COUNTIES UNTIL 700 PM CDT...
AT 620 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GLASGOW TO BOONVILLE...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...ARMSTRONG...HIGBEE...CLARK AND RENICK.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 88 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9231 3924 9243 3900 9256 3897 9255
3892 9249 3881 9255 3872 9275 3897 9305
3908 9291 3910 9291 3910 9294 3913 9294
3914 9291 3917 9291 3920 9286 3927 9282
3932 9271 3933 9271 3954 9231
TIME...MOT...LOC 2324Z 229DEG 52KT 3925 9272 3901 9266
HAIL...1.00IN
WIND...60MPH
$$
LEIGHTON151
WWUS53 KEAX 082338
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT WED APR 8 2015
MOC053-089-175-090000-
/O.CON.KEAX.SV.W.0037.000000T0000Z-150409T0000Z/
COOPER MO-HOWARD MO-RANDOLPH MO-
638 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH...EASTERN HOWARD AND EAST CENTRAL COOPER COUNTIES UNTIL 700
PM CDT...
AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGBEE TO 10 MILES NORTH OF MIDWAY...AND MOVING
NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBERLY...CLARK AND RENICK.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 109 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9231 3924 9243 3900 9256 3897 9255
3892 9249 3882 9255 3905 9273 3928 9280
3932 9271 3933 9271 3954 9231
TIME...MOT...LOC 2338Z 229DEG 52KT 3938 9252 3914 9246
HAIL...1.00IN
WIND...60MPH
$$
LEIGHTON793
WWUS53 KEAX 082347
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CDT WED APR 8 2015
MOC053-082357-
/O.CAN.KEAX.SV.W.0037.000000T0000Z-150409T0000Z/
COOPER MO-
647 PM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COOPER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3925 9231 3925 9243 3924 9243 3905 9253
3935 9268 3954 9231
TIME...MOT...LOC 2347Z 229DEG 52KT 3946 9239 3922 9233
$$
MOC089-175-090000-
/O.CON.KEAX.SV.W.0037.000000T0000Z-150409T0000Z/
HOWARD MO-RANDOLPH MO-
647 PM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH AND NORTHEASTERN HOWARD COUNTIES UNTIL 700 PM CDT...
AT 645 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOBERLY TO STURGEON...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN RANDOLPH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3925 9231 3925 9243 3924 9243 3905 9253
3935 9268 3954 9231
TIME...MOT...LOC 2347Z 229DEG 52KT 3946 9239 3922 9233
HAIL...1.00IN
WIND...60MPH
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:39 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 8, 3:39 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
339 PM CDT Wed Apr 8 2015
.SHORT TERM...(This Evening through Saturday Afternoon)
Issued at 339 PM CDT WED APR 8 2015
As expected...a very busy afternoon/evening ahead of us as storms
push into the region from the southwest. Latest sfc analysis now
places stationary/warm front just south of the KC metro with
extension east-northeast into north-central Missouri. Fcst models continue
to indicate this boundary will lift northward this evening as
pressure falls occur in advance of a leeside low which will drop into
the Kansas High Plains overnight. To the south of the
boundary...latest SPC mesoanalysis shows a uncapped atmosphere with
MLCAPE values ranging anywhere between 2000-4000 J/kg. Wind fields
aloft continue to increase and latest analysis indicating 0-6 km bulk
shear magnitudes of nearly 45-50 kts. Quick look at both the 7.4
micron Sounder imagery and standard water vapor shows lead shortwave
trough working east-northeast along the Kansas/Oklahoma border...with
severe convection along its eastern flank in southeastern Kansas.
With time this afternoon...its this activity that will track just south
of the KC Metro...with strong winds and large hail being the main
concerns. In light of this development....severe thunderstorm watch
35 has been issued for areas south and east of the KC Metro through
00Z this evening.
After this initial round moves east...attention will again be drawn
upstream as additional activity develops across the Central Plains of
Kansas. All operational and high-resolution models show activity
continuing to overspread the area during the early overnight hours.
Just how far north the severe activity gets will depend upon how far
the boundary retreats during the evening/early overnight hours
tonight. Current thinking suggests the tornado threat will increase
heading into the overnight hours as low-level jet increases just
above the deck to nearly 55 kts. Increasing wind fields in the lower
levels of the atmosphere combined with backed low-level flow along
and near the retreating boundary will likely result in an increased
tornado threat as low-level helicity values increase. Its very likely
that the current severe thunderstorm watch will be replaced with a
tornado box as the evening hours progress.
In addition to the severe threat...concerns are also beginning to
increase for possible heavy rain and flash flooding as renewed
convection tracks east across areas that have already received heavy
rain in recent days. Collaboration with NESDIS satellite analysis
branch...WPC heavy rainfall desk...and adjacent WFOs has pretty much
verified concerns that strengthening low-level jet will interact with
lingering front/outflow boundaries overnight. Combine this with PWAT
values that are anywhere between 2-3 standard deviations above
normal...and the potential backbuilding of new developing
convection...cannot rule out localized flash flooding during the
evening and overnight hours. As a result...a flash flood watch has
been issued from 21z this afternoon through 15z Thu morning.
Activity should slowly come to an end during the early morning hrs.
After this...renewed convection is expected to develop along the main
cold front that is still progged to move through the area tomorrow
morning. Overall severe threat should increase as activity tracks
east of Route 65...and a few strong wind gusts/large hail producing
thunderstorms cannot be ruled out. Latest day 2 SPC outlook has
extreme eastern fringes of our area outlooked for possible severe on
Thursday...as this seems reasonable based on latest timing of fropa.
Beyond this...drier weather to return both Thursday night and Friday
as shortwave ridging moves over the area. Temps will definitely be
cooler as cold air advection infiltrates the area following Thursday's
front. Dry weather to continue through Saturday as sfc high pressure
slides to our east.
.LONG TERM...(Saturday Evening through Wednesday)
Issued at 339 PM CDT WED APR 8 2015
Several rounds of thunderstorms are possible early next week as a
series of systems move through the area. On Sunday, a weak cold
front is expected to pass through the northern and central Plains,
bringing some scattered thunderstorms to the majority of the region.
Low-level flow will recover to the south southeast quickly after the
front passes, allowing moisture to stream back into the region by
Monday and temperatures to increase.
Both the EC and GFS bring a deep upper low into the central Plains
by Monday night or Tuesday morning, resulting in several periods of
showers and storms from Monday through Wednesday when the system
lifts out of the region. Flow and resultant shear will be strong
with this system, but it's too early to tell if severe weather will
be possible during this timeframe. Above normal temperatures look
likely behind the system as it lifts to the northeast and strong
southwest flow continues in its wake.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1243 PM CDT WED APR 8 2015
Very challenging fcst as low stratus prevails over area terminals
this afternoon. To make things worse...convection expected to refire
later this afternoon and evening. With IFR conditions prevailing at
all sites at issuance time...have prolonged IFR mention for another
few hrs. Current thinking is that some improvements will occur after
21z time frame just before convection starts to approach from the
west. Restrictions below alternate mins will be common for the next
few hrs. Beyond this...expect categorical improvements to MVFR before
storms move in from the west after 23z. Some questions on how far
north this activity will be...but current thinking is developing
storms will not make it as far north as STJ. For the remaining
sites...have included thunder mention after the 22z time frame.
Activity should push east early this evening with additional rounds
likely focused south and east of the KC metro. Additional storms
possible tomorrow morning as main cold front moves through the area.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Thursday morning FOR KSZ057-060-
103>105.
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ028>033-
037>040-043>046-053-054.
&&
SHORT TERM...32
LONG TERM...LAFLIN
AVIATION...32Hazardous weather outlook, Apr 8, 3:08 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 308 PM CDT WED APR 8 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-092015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 308 PM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS THIS AFTERNOON...AND WILL SPREAD NORTHEAST INTO THE REST OF THE OUTLOOK AREA THIS EVENING. VERY LARGE HAIL...DAMAGING WINDS... AND A FEW TORNADOES ARE POSSIBLE WITH THE STRONGEST STORMS. FLASH FLOODING WILL ALSO BE A CONCERN...ESPECIALLY IN AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. STORMS WILL CONTINUE INTO THE OVERNIGHT HOURS...BUT THE SEVERE THREAT SHOULD BEGIN TO DECREASE AFTER MIDNIGHT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG STORMS ARE POSSIBLE EARLY THURSDAY AFTERNOON... ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI. STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 8, 5:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST WHITEMAN AIR FORCE BASE 38.73N 93.55W
04/08/2015 M60 MPH JOHNSON MO OTHER FEDERAL
52 KNOTS MEASURED AT WHITEMAN AFB.
&&
PMURRAYLocal storm report, Apr 8, 5:42 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST 4 SE WARRENSBURG 38.72N 93.68W
04/08/2015 M60 MPH JOHNSON MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 8, 5:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG LA MONTE 38.77N 93.42W
04/08/2015 PETTIS MO EMERGENCY MNGR
POWER LINES DOWN IN THE TOWN OF LA MONTE BEHIND CASEY GAS
STATION.
&&
PMURRAYLocal storm report, Apr 8, 5:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST 4 S LA MONTE 38.71N 93.41W
04/08/2015 M63 MPH PETTIS MO EMERGENCY MNGR
SUSTAINED WINDS OF 55 MPH MEASURED.
&&
PMURRAYLocal storm report, Apr 8, 5:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG 4 N GREEN RIDGE 38.68N 93.41W
04/08/2015 PETTIS MO EMERGENCY MNGR
18 INCH TREE DAMAGED.
&&
PMURRAYLocal storm report, Apr 8, 5:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 PM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL WNW KANSAS CITY 39.10N 94.58W
04/08/2015 E1.00 INCH JACKSON MO TRAINED SPOTTER
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:39 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 51 min |
| Apr 7, 9:25 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 50 min |
| Apr 7, 9:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 48 min |
| Apr 7, 9:44 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| Apr 7, 10:12 PM CDT | Special Weather Statement | EAX | Carroll | 48 min |
| Apr 7, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 45 min |
| Apr 7, 10:26 PM CDT | Special Weather Statement | EAX | Lafayette | 34 min |
| Apr 7, 10:52 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| Apr 7, 11:00 PM CDT | Special Weather Statement | EAX | Henry | 45 min |
| Apr 8, 5:50 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 40 min |
| Apr 8, 6:22 AM CDT | Dense Fog Advisory | EAX | Buchanan, Carroll, Cass, Clay, Clinton, Cooper and 8 more | 5 hr |
| Apr 8, 6:29 AM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 8, 6:30 AM CDT | Special Weather Statement | EAX | Buchanan | 30 min |
| Apr 8, 6:36 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Apr 8, 7:02 AM CDT | Special Weather Statement | EAX | Ray | 28 min |
| Apr 8, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 25 min |
| Apr 8, 7:14 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 46 min |
| Apr 8, 7:45 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 30 min |
| Apr 8, 7:53 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 37 min |
| Apr 8, 8:02 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 43 min |
| Apr 8, 8:17 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 28 min |
| Apr 8, 8:27 AM CDT | Special Weather Statement | EAX | Chariton | 33 min |
| Apr 8, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 44 min |
| Apr 8, 8:37 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 38 min |
| Apr 8, 8:48 AM CDT | Special Weather Statement | EAX | Gentry, Nodaway, Worth | 42 min |
| Apr 8, 8:57 AM CDT | Special Weather Statement | EAX | Macon | 48 min |
| Apr 8, 9:02 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 38 min |
| Apr 8, 9:09 AM CDT | Special Weather Statement | EAX | Pettis | 36 min |
| Apr 8, 9:15 AM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
| Apr 8, 9:37 AM CDT | Special Weather Statement | EAX | Daviess | 38 min |
| Apr 8, 9:39 AM CDT | Special Weather Statement | EAX | Cooper | 51 min |
| Apr 8, 9:52 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 19 min |
| Apr 8, 9:54 AM CDT | Special Weather Statement | EAX | Saline | 36 min |
| Apr 8, 10:06 AM CDT | Special Weather Statement | EAX | Harrison | 24 min |
| Apr 8, 10:33 AM CDT | Special Weather Statement | EAX | Saline | 42 min |
| Apr 8, 2:51 PM CDT | Flash Flood Watch | EAX | Bates, Carroll, Cass, Chariton, Clay, Cooper and 10 more | 8 hr |
| Apr 8, 3:49 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 26 min |
| Apr 8, 4:16 PM CDT | Special Weather Statement | EAX | Bates | 44 min |
| Apr 8, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 39 min |
| Apr 8, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 51 min |
| Apr 8, 5:30 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton | 18 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.